# SDR CA190329036

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 51,403 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Mount
- Part number: LM321SA19V
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DESCRIPTION: DURING ROUTINE INSPECTION OF PYLON WHILE PERFORMING SCHEDULED POWERPLANT REMOVAL AND INSTALLATION , BOTH FORWARD AND THE AFT ENGINE MOUNT ISOLATORS WERE FOUND TO HAVE CRACKS IN THE RUBBER. CORRECTION: ALL THREE MOUNTS BEING REPLACED.
